Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

AmandaJo

Member
  • Total Reviews

    0
  • Content Count

    7
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About AmandaJo

  • Rank
    New Member
  1. I was wondering how long people experienced the initial breakout for? i'm on my second month 40mg a day and still breaking out worse then ever.
  2. Alrighty, one month and 5 days into this and only getting worse. I keep hearing its the 'initial breakout' but it feels like everyone elses stories dont include this. i wish it would just dry up and go away already. I can deal with chapped lips, dry skin, and even dry hair. But i don't know how much longer i can deal with watching my face get worse and worse- i made a deal with myself that if things continue to go down hill into the third month, i am stopping this treatment for my own emotional
  3. I just stated accutane about a month ago- and so far a really regret it. but everyone reacts differently. Its actually made me break out, everywhere. Good luck
  4. ok, so i've been on accutane a little over a month and i am beginning to think i should stop taking it. My face looks worse then its ever looked in my entire life. I am breaking out everywhere with huge deep zits that wont pop. Has anyone experienced anything like this while on accutane? i thought this would help my acne- not make it worse. I am so embarrassed to go in public, i even broke up with my boyfriend. Before i started accutante my face wasnt even THAT bad, now i feel like a monster.
  5. AmandaJo

    Me on Accutane

    Weekly pictures of my "progress"
  6. Hey everyone.. I've had moderate acne since my late teens and my dermo just started me on accutane about 3 weeks ago. Since i've started, my face has looked the worst i can ever remember it being. I refuse to go out of the house except to go to work. Anywho- I don't want to give up just yet. My dermotogist said that about 1 out of 8 patients get worse before they get better, I must just be unlucky. I havent noticed any side effects from the medication other then painful deep acne. I wish i woul
  7. Hey everyone.. I've had moderate acne since my late teens and my dermo just started me on accutane about 3 weeks ago. Since i've started, my face has looked the worst i can ever remember it being. I refuse to go out of the house except to go to work. Anywho- I don't want to give up just yet. My dermotogist said that about 1 out of 8 patients get worse before they get better, I must just be unlucky. I havent noticed any side effects from the medication other then painful deep acne. I wish i woul
×